# SDR HNAA2014060400170

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 54,739 hours, 61,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S EMERGENCY LIGHT SWITCH BACKLIGHTING IS INOPERATIVE IN NORM POSITION.  R & R BULB.  OPS CHECKED GOOD.
